# SDR AALA980681

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DENTED BELLFRAME AT 950B, STR 22R.  INSTALLED BELLFRAME REPAIR AND REINSTALLED INTERCOSTAL.  TST:  68,146 HOURS. CYCLES:  45,808.  (X)
